Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

My skin has gotten soooo much better thanks to Tazorac. I've been using the cream now for about 1 1/2 months and my skin looks so much better than it ever did while I was on the Retin-a. However, I still have the nasty scars. I thought that maybe they were getting better since you can barely notice them in my mirrors in my house. (God bless the mirrors in my house or I would never go out if I seen what I looked like elsewhere). However, yesterday I was driving "shotgun" in the car, and I looked in the side view mirror and my skin was all nasty looking. I had a terrible "wavy" orange peel type appearance on the side of my face where the sun was hitting. This has made me upset and confused again. I knew that the scars were still there, but I thought that they were less noticable. Well, now that I have seen them, i know that everyone else does too. I don't know what else to do?What do I do for these types of scars? I am still using Taz. Can I do anything while on Taz? I have already done 2 VLS lasers for hyperpigmentation, a Thermage and several 70% glycolic peels several months ago. My problem is not pigmentation (although I do flush rather easy), they are what I believe rolling scars from a year of cystic acne. Is my there any option besides Dermabrasion or something invasive? I would like to try maybe TCA, but not sure since I am using the Taz. Anyone have any suggestions? TIA

Share this post


Link to post
Share on other sites

Try TCA complex . I have orangel peel skin ,too. It just makes your pores get smaller . it costs 30 dollars and one bottle of it lasts for 1 yr + U just have to dip some with a Q tip and apply onto your skin. For continuous use over a 6 motnhs period , it makese your scarred pores look smaller. I am not sure if u can eliminate them or not. if they are pores, they will never be eliminated b/c they are just too deep . if they are scarred pores .. u have a chance to eliminate them.. TCA complex doesn't create too much burning , and it is safe to use . Please read the TCA complex thread for more information . Again , dun expect one application can cure your problem.. Give youself 6 months to 1 yr . thank you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×